# SDR CA150518004

- Difficulty date: April 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: FF
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE PERFORMING FIREFIGHTING OPERATIONS, THE PILOT REDUCED POWER TO 3000 FT/LB AND ENGINE ROLLED BACK DOWN TO 1000-1200 FT/LB INSTEAD.  ENGINE LEVER PUSHED FORWARD TO 90 PERCENT AND THE ENGINE RESPONDED WELL.  DID NOT REOCCUR AFTER, COULD NOT BE REPRODUCED ON THE GROUND.   PRELIMINARY INFORMATION REPORTED NO WATER IN THE INITIAL FUEL SAMPLE, BUT WATER WAS FOUND IN THE EPA CANS.  METAL SLIVERS WAS FOUND AT THE FUEL FILTER.  THE OPERATOR WILL BE REPLACING THE ACFT FUEL PUMP.
